TheBody.com booklet: “The HIVer’s Guide to Coping with Diarrhea & Other Gut Side Effects”

This is an excellent and easy-to-read booklet that can be read online, or ordered from thebody.com at

http://www.thebody.com/content/art13137.html

Gastrointestinal or gut problems–diarrhea, nausea, indigestion, gas, loss of appetite–are very common for people with HIV, with consequences ranging from temporary to very serious. This booklet takes you through the common causes: HIV meds, other meds or supplements, the effects of HIV itself, your diet, psychological triggers, or other health problems (such as parasites). It then sorts through some of the most used treatments, including over-the-counter drugs, supplements, prescription meds, changing your diet.

Some of the many good points about this booklet: the “When to Call Your Doctor” sections, the personal stories, the “Doctor’s Notes,” and the dietary tips and supplement recommendations.

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s